Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 19 (1965), 175
DOI: https://doi.org/10.1090/S0025-5718-65-99636-5
Original Article: Math. Comp. 18 (1964), 491-496.
Original Article: Math. Comp. 6 (1952), 58-61.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-65-99636-5
Article copyright: © Copyright 1965 American Mathematical Society